# SDR UIEA2020063001447

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,188 hours, 20,256 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK TEMP UNCONTROLLABLE FLT DECK TEMP (28-26)C.  PERFORMED BITE CHECK ON ZONE TEMP CONTROLLER IAW AMM 21-61-03 FOUND NO FAULTS.  MOVED TEMP CONTROLLER TO FULL C AND FULL W IAW AMM 21-51-00, PACK PROVIDED COLD AND HOT AIR OPS CHECK GOOD.
